# SDR FDEA201009053285

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18701
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 7 INNER SURFACE FOUND EXISTING REPAIR.  EVALUATED AND FOUND   PREVIOUSLY ACCOMPLISHED NOT IN-ACCORDANCE-WITH ANY APPROVED DATA. EXISTING   REPAIR REMOVED AS PER SRM 51-35-02, VOLUME II, REVISION 96. NEW REPAIR   ACCOMPLISHED AS PER SRM 57-10-00, FIGURE 31, VOLUME I, REVISION 96. FEDEX EO 8-5100-7-5001 A7 PART 2,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
